Applied Mathematics

Vol.2 No.10(2011), Paper ID 7850, 7 pages

DOI:10.4236/am.2011.210176

 

The Maximum Size of an Edge Cut and Graph Homomorphisms

 

Suohai Fan, Hongjian Lai, Ju Zhou

 

 

Copyright © 2011 Suohai Fan, Hongjian Lai, Ju Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Fan, H. Lai and J. Zhou, "The Maximum Size of an Edge Cut and Graph Homomorphisms," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1263-1269. doi: 10.4236/am.2011.210176.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.